Toggle Main Menu Toggle Search

ePrints

Word hyperbolic semigroups

Lookup NU author(s): Dr Andrew Duncan

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

A language-theoretic definition of word hyperbolic semigroup is given, which coincides with the original definition for a group. Word problems of semigroups are also considered.


Publication metadata

Author(s): Duncan A, Gilman RH

Publication type: Article

Publication status: Published

Journal: Mathematical Proceedings of the Cambridge Philosophical Society

Year: 2004

Volume: 136

Issue: 3

Pages: 513-524

ISSN (print): 0305-0041

ISSN (electronic): 1469-8064

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0305004103007497

DOI: 10.1017/S0305004103007497


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share